# SDR FDEA202208061903

- Difficulty date: August 6, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 93,214 hours, 21,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD TRAILING EDGE BETWEEN XIFH 247.32 AND XIFH   251.32 EXISITING REPAIR DOUBLER UNABLE TO COMPLY WITH E.A. # : 1-5750-T0357767 B P2   WORK STEP 1. LEFT HAND WING INBOARD FLAP OUTBOARD TRAILING EDGE BETWEEN XIFH 247.32 AND XIFH   251.32 EXISITING REPAIR DOUBLER REMOVED AS PER SRM 51-35-02-OG AND CARRIED OUT   REPAIR AS PER EA # 1-5750-T0357767 C PART 2 TITLE: WINGS Ï¿½ FLIGHT SURFACES Ï¿½ LH WING Ï¿½   INBD FLAP ASSY Ï¿½ AFT SEGMENT LOWER SKIN DAMAGE AT XIFH 249.500 Ï¿½ RSC TRACKING.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI: 57500585 FOR WORK DETAILS.
